Couldn't find what you looking for?

TRY OUR SEARCH!

About 3 months ago, I was a regular x user. Popped pills every weekend for about a month. One night I decided to take 3 pills all around the same time. Then for about 7 hours I experienced the more hell than I could ever imagine. My heart would race constantly, felt like it was going to explode, my temp. was around 104, had blurry vision, confusion, kept almost passing out, extream pain in left arm, then numbness.
After that incident there are things I have noticed that haven't gone away for 3 months now. I will have many many anxiety attacks in one week. I would say about 8-9 per week. I will have chest pain sometimes. sharp pain in my left arm, dizzyness, then sometimes numbness in my arms and fingers. my heart races for no reason sometimes through the day. prevents me from doing anything and sometimes I can't sleep at night. I feel like I'm going to have a heart attack or something. Also when I smoke cigs,( I am a regular smoker) if I have to many it triggers anxiety attacks. The point I am trying to get at is I never ever had these problems before that night I popped 3 pills. So why after that night do I have these problems on a regular bases. Should I go see a docter to see if any damage was done to my heart after that night

Loading...

Hi:
You may have some residual amounts of the drug still left in your system. Another member reported the same type of "attacks" after using ecstasy. It sounds like your heart has been affected. I would recommend seeing a doctor right away, perhaps a cardiologist. The smoke is not good in terms of the situation. As you know, smoking negatively affects your heart as well. See a doctor about your symptoms. Then get a consult from him/her about how to stop smoking and how to improve your general health. You didn't mention your age. However, with age comes natural problems. You'll want to have a quality life as you get older. Your current lifestyle will prevent that from happening. Take better care of yourself. Find better ways to have fun.
Reply

Loading...

One of the ecstasy effects is that it can cause heart issues and it can make your life miserable. Your quality of life won't be the same anymore. But you have the point, ecstasy can trigger heart attacks. When you just seek on the internet information about this, you will find that a lot of people actually died from heart attack after taking this. This is one of the most common side - effects, if we can call it a side - effects because this is actually a really huge issue. This is really dangerous and I do know that several people who were taking it were complaining about fast heart beats, like they are going to get a heart attack...

Reply

Loading...

The same exact thing happened to me But i would do alot more. I have never had anxiety from doing e and npow i suffer from severe anxiety and panic disorder... ciggs trigger my anxiety as well i only started doing it like 2 and a half yrs ago .. this sux.. the only time i dont feel that BS is when i actually take it .. My bf has done it hundreds of times and has taken a lot like 20 somethin and he has no anxiety nothing so idk man it suxx
Reply

Loading...

My 21 year old son, a heavy ecstasy and stimulant and hallucinogen user. His heart would race when he rolled. He was was in the emergency room in Jan & then again in Feb (2012) for numbness and tingling in his left arm. The stimulant use made his heart weak. He "rolled" on March 5th 2102. RIP Alex. 2/14/91-3/6/2012. He died two weeks after his 21st birthday. The cause of death was heart failure. True story. Please be safe. And if you have a heart problem do not do E!
Reply

Loading...


I'm so sorry to hear about your loss. I "rolled" a lot back when I was younger, and now I've completely quit that after having severe chest pain. Trust me when I say it's not worth risking your life over, if you have any heart problems even minor don't mess around with e.
Reply

Loading...

I'm sorry for your loss. I just lost my baby at 25 less that a month ago from heart failure. He was a regular XTC user and it took him away from his family. If you use this drug....PLEASE STOP!
Reply

Loading...